Title: | GENERALIZED HOMOMORPHISM GRAPH FUNCTIONS |
Authors: | HSU, LH 應用數學系 資訊工程學系 Department of Applied Mathematics Department of Computer Science |
Issue Date: | 1-Aug-1990 |
URI: | http://hdl.handle.net/11536/4055 |
ISSN: | 0012-365X |
Journal: | DISCRETE MATHEMATICS |
Volume: | 84 |
Issue: | 1 |
Begin Page: | 31 |
End Page: | 37 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.